Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having irregular period. Taking loseasonique. Should I consult a gynecologist?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
i have irregular periods and have a question for someoneim 19 and am 5'1 and 210 lbs and ive had periods that have ALWAYS been regular since i was 11 but the past 1 or 2 yrs now ive had irregular periods ill have one like around every 4-6mths and will last 3-6days also..and is of normal-moderate flow.i tried doing Camrese Lo AKA "Loseasonique" and the dosage is 1 0.1-0.2mg tablet once a day everyday and i had some bleeding everyday allday for around alittle less than a month then stopped then once it was time for another period 3months later..i didnt have one this normal? if not should i go to gyno again and get another birth control prescription or what? BY THE WAY..IM NOT PREGNANT! I HAVE ABSOLUTELY NO CHANCE OF IT AT ALL! IVE NEVER HAD SEX OR HAD A BOYFRIEND OR ANYTHING! just thought id let you know cause everyone i ask thinks im pregnant then when i tell them theres no chance they seem like they dont believe me! :-/ lol HaHa thanks in advance for any help at all! :-D
Posted Sun, 28 Apr 2013 in Menstruation and Miscarriage
Answered by Dr. Sree Gouri SR 17 minutes later
Thanks for the query.
You better consult your gynecologist again and get examined to find out the possible cause for your problem. Like:
-Poly cystic ovary disease
-Thyroid abnormalities
-Blood sugar levels
You may need to undergo ultrasound and hormonal analysis along with thyroid profile.
By this the possible cause for your problem can be identified and treatment can be given accordingly.
You have to loose some weight. This can help in regularization of the cycles.
Ideal weight for your height is around 120 lbs.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor